# SDR REXA201100424

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 20,860 hours, 17,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW & PAX REPORTED SMELLING SMOKE DURING TAXI OUT.  A/C RETURNED TO GATE.  OUTSTATION MAINTENANCE INVESTIGATED AND FOUND THE RT PACK AT FAULT, DEFERRED PER MEL.
